M. Bayramoğlu

Search this author in Google Scholar

Articles: 2

On integral equations of Fredholm type for a class of bounded functions on the real line

Mammad Bayramoglu, Ilgar Jabbarov, Sabina Ibrahimova

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 4, 289-294


We consider the problem of extending the notion of a Fredholm integral equation and investigate its solvability in the class of bounded functions on the real line.

Розглядається задача розширення поняття iнтегрального рiвняння Фредгольма i дослiджено його розв’язнiсть у класi обмежених функцiй на дiйснiй прямiй.

The second regularized trace formula for the Sturm-Liouville problem with spectral parameter in a boundary condition

E. Adigüzelov, I. Albayrak, M. Bayramoğlu

MFAT 6 (2000), no. 3, 1-8


All Issues